# SDR MASA2023022100037

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 41,487 hours, 33,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DR LWR LH EXIT SIGN (1) BULB INOP
REPLACED BULB
